Multivariate Ostrowski-Sugeno fuzzy inequalities
Here we present multivariate Ostrowski-Sugeno Fuzzy type inequalities. These are multivariate Ostrowski-like inequalities in the context of Sugeno fuzzy integral and its special properties. They give tight upper bounds to the deviation of a multivariate function from its Sugeno-fuzzy multivariate averages.
Journal of Computational Analysis and Applications
Anastassiou, G. (2020). Multivariate Ostrowski-Sugeno fuzzy inequalities. Journal of Computational Analysis and Applications, 29 (6), 1126-1138. Retrieved from https://digitalcommons.memphis.edu/facpubs/5187